SciELO - Scientific Electronic Library Online

vol.13 número3Applications and Lipschitz results of Approximation by Smooth Picard and Gauss-Weierstrass Type Singular IntegralsSome Uniqueness Results On Meromorphic Functions Sharing Three Sets II índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.13 no.3 Temuco oct. 2011 

CUBO A Mathematical Journal Vol.13, No03, (49-56). October 2011


On Strongly Fβp-irresolute Mappings


Ratnesh Kumar Saraf and Miguel Caldas

Department of Mathematics, Government Kamla Nehru, Girls College DAMOH (M.P.)-470661, India.

Departamento de Matemática Aplicada, Universidade Federal Fluminense Rua Maario Santos Braga s/nP,CEP: 24020-140, Niteroi-RJ,Brasil.


In this paper, we introduce a new class of mappings called strongly Fpp-irresolute mappings between fuzzy topological spaces. We obtain several characterizations of this class and study its properties and investigate the relationship with the known mappings.

Keywords: Fuzzy topological spaces, fuzzy p-open sets, fuzzy p-preirresolute maps, strongly fuzzy p-preirresolute maps.

Mathematics Subject Classification: 54C10, 54D10.


En este trabajo presentamos una nueva clase de funciones llamadas funciones fuertemente Fpp-irresolute entre espacios topológicos difusos. Obtenemos varias caracterizaciones de esta clase, estudiamos sus propiedades e investigamos la relación con funciones conocidas.


[1] Azad K.K., On fuzzy semicontinuity, fuzzy almost continuity and weakly continuity, J. Math. Anal. Appl., 82 (1981), 14-32.         [ Links ]

[2] Balasubramanian G, Fuzzy p-open sets and fuzzy p-separation axioms, Kybernetica, 35 (1999), 215-223.         [ Links ]

[3] Balasubramanian G, On fuzzy preseparation axioms, Bull. Cal. Math. Soc., 90 (1998), 427-434.         [ Links ]

[4] Balasubramanian G, On fuzzy p -compact spaces and fuzzy p -extremely disconnected spaces, Kybernetica, 33 (1997), 271-278.         [ Links ]

[5] Bin Shahna A.S., On fuzzy strong semicontinuity and fuzzy precontinuity, Fuzzy Sets and Systems, 44(1991), 303-308.         [ Links ]

[6] Chang C.I., Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), 182-190.         [ Links ]

[7] El-Naschie M.S., On the uncertanity of cantorian geometry and the two-slit experiment, Chaos, Solitons and Fractals, 9(3)(1998), 517-529.         [ Links ]

[8] El-Naschie M.S., On the certification of heterotic strings, M theory and e°° theory, Chaos, Solitons and Fractals, (2000), 2397-2408        [ Links ]

[9] El-Naschie M.S., Wild topology, hyperbolic geometriy and fusion algebra of high energy particle physics, Chaos, Solitons and Fractals 13(2002), 1935-1945.         [ Links ]

[10] El-Naschie M.S., Topics in the Mathematical physics of e°° theory, Chaos, Solitons and Fractals 30(3) (2006), 656-663.         [ Links ]

[11] Hakeim K.M.A.E., Zeyada F.M and Allah M.A., Fuzzy completely weakly pre-irresolute functions, Bull. Cal. Math. Soc., 93(2) (2001), 121-128.         [ Links ]

[12] Mukherjee M.N. and Ghosh B., Some stronger forms of fuzzy continuous mappings in fuzzy topological spaces, Fuzzy Sets and Systems, 36(1990), 375-387.         [ Links ]

[13] Nanda S., Strongly compactness in fuzzy topological spaces, Fuzzy Sets and Systems, 42(1991), 259-268.         [ Links ]

[14] Pu P.M. and Liu Y.M., Fuzzy topology I, neighbourhood structure of a fuzzy point and Moore Smith convergence, J. Math. Anal. Appl., 76(1989), 571-594.         [ Links ]

[15] Roja E. and Balasubramanian G., On fuzzy p-T /2 spaces and its generalizations, Bull. Cal. Math. Soc., 94(6) (2002), 413-420.         [ Links ]

[16] Saraf R.K. , Caldas M. and Navalagi G,, On strongly fuzzy a-preirresolute functions, Adv. in fuzzy Math. 3(2008), 19-25.         [ Links ]

[17] Saraf R.K and Caldas M., On fuzzy p-preirresolute mappings, Kerala Math. Assoc. 4(2)(2007), 19-26.         [ Links ]

[18] Saraf R.K, Caldas M. and Mishra S., Faa-irresolute mappings, Bull. Mal. Math. Sc. Soc., 24(2001), 193-199.         [ Links ]

[19] Saraf R.K, Daleta A. and Mishra S., On Fap-continuous mappings, Delta J. Sci. 25(2001), 31-35.         [ Links ]

[20] Singal M.K. and Prakash N., Fuzzy preopen sets and fuzzy pre-separation axioms, Fuzzy sets And Systems, 44(1991), 273-281.         [ Links ]

[21] Singh S., Generalization of certain fuzzy topological concepts, Ph.D. Dissertation (1999), R.D. University Jabalpur (M.P.         [ Links ]).

[22] Yalvac T.H., Fuzzy sets and functions on fuzzy spaces, J. Math Anal. Appl., 126(1987), 409423.         [ Links ]

[23] Zadeh L.A., Fuzzy sets, Inform and control, 8(1965), 338-353.         [ Links ]

Received: June 2009. Revised: August 2010.


Creative Commons License